Alert archive / New Mexico / Flash Flood Warnings in 2008

Flash Flood Warning 63, NWS Albuquerque, NM

August 20, 2008Lincoln County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 20, 2008, 5:00 PM MDT for Lincoln County, New Mexico. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2008, 5:00 PM MDT (23:00 UTC)
Expired
Aug 20, 2008, 7:00 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 124 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 6:27 PM MDTFLASH FLOOD20 Se Corona, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 87 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2008-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 525 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2008-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
525 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1308 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KABQ 202300
FFWABQ
NMC027-210100-
/O.NEW.KABQ.FF.W.0063.080820T2300Z-080821T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
500 PM MDT WED AUG 20 2008

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO

* UNTIL 700 PM MDT

* AT 451 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER NORTH CENTRAL LINCOLN
  COUNTY...OR ABOUT 18 MILES SOUTHEAST OF CORONA. THE STORM PRODUCING
  VERY HEAVY RAIN WAS NEARLY STATIONARY. EXPECT 1.5 TO 2.5 INCHES
  OUT OF THIS THUNDERSTORM. THE AREA OF MOST CONCERN INCLUDES BONITA
  CANYON WHICH CROSSES HIGHWAY 54 DOWNSTREAM AS WELL AS COUNTY ROADS
  B14 AND B7 WHICH BRANCH OFF OF HIGHWAY 247.  

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

IN ADDITION TO TORRENTIAL RAINS...STRONG WINDS AND HAIL CAN ALSO BE
EXPECTED.

LAT...LON 3417 10569 3425 10564 3399 10509 3379 10546

$$

50
1 follow-up statement
000 
WGUS75 KABQ 210059
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
659 PM MDT WED AUG 20 2008

NMC027-210109-
/O.EXP.KABQ.FF.W.0063.000000T0000Z-080821T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
659 PM MDT WED AUG 20 2008

...FLASH FLOOD WARNING WILL EXPIRE AT 700 PM MDT FOR NORTH CENTRAL
LINCOLN COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3417 10569 3425 10564 3399 10509 3379 10546

$$

50

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 3:00 PM MDT, 2 hours earlier.

Area forecast discussion, Aug 20, 3:00 PM MDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT WED AUG 20 2008

.DISCUSSION...
THERMAL TROUGH ALOFT FROM N CENTRAL THROUGH CENTRAL AND SW NM
HELPING TO CREATE PRETTY HEALTHY MID LEVEL LAPSE RATES AND THAT
PLUS STRONG HEATING AND STILL REASONABLY SUFFICIENT MOISTURE
GENERATING SCATTERED SHOWERS AND STORMS MAINLY ACROSS THOSE
AFOREMENTIONED AREAS. DYNAMICS ALOFT NOT TERRIBLY
IMPRESSIVE...CERTAINLY NOT LIKE LAST SUN...BUT THE COMBO OF ALL OF
THE ABOVE WILL BE ENOUGH TO PRODUCE A FEW HAILERS AND STRONG WIND
PRODUCERS...THOUGH MOST WILL NOT REACH SEVERE STATUS. SOME STORMS
AND SHOWERS TO LINGER INTO THE EVENING MAINLY CENTRAL AND S
CENTRAL...SE AND E CENTRAL WITH ONLY ISOLATED ACTIVITY FOR A
LITTLE WHILE AFTER MIDNIGHT. THE DOWNTURN IN STORM CHANCES AND
COVERAGE STILL EXPECTED TO COMMENCE THU AND LINGER INTO FRI AND
EVEN SAT...THOUGH SAT STILL BRINGS SOME POTENTIAL FOR A BACK DOOR
FRONT INTO NE NM...BUT JURY STILL OUT SOMEWHAT AS TO HOW FAR S AND
W THIS WILL PROGRESS LATER SAT INTO SUN. WILL STILL LEAN TO IT
CLEARING MOST OF E NM AND POSSIBLY BRINGING SOME EASTERLIES
THROUGH THE LOWER SPOTS IN THE CENTRAL MTN CHAIN. WHILE LOW LEVEL
MOISTURE WILL INCREASE BEHIND THE SYSTEM THE CONTINUED INDICATION
OF UPPER LEVEL HIGH PRESSURE BUILDING OVER THE STATE MAY NOT HELP
THE CAUSE OF ADDITIONAL T STORM DEVELOPMENT. GFS IS SHOWING PRETTY
GOOD OUTBREAK E HALF NM...BUT IT ALSO HAS HIGH CENTER A LITTLE
FARTHER TO W.

&&

.AVIATION...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL FAVOR THE
CENTRAL TO SOUTHWESTERN MOUNTAINS...AND WILL PUSH TO THE SOUTH AND
SOUTHEAST CREATING AREAS OF MVFR AND LOCALIZED IFR CONDITIONS. LOW
CLOUDS ARE NOT EXPECTED TO BE AS WIDESPREAD ACROSS THE EASTERN HALF
OF THE STATE TONIGHT...HOWEVER LOW MVFR TO IFR CEILINGS AND
VISIBILITIES WILL FAVOR EASTERN SLOPES OF THE CENTRAL MOUNTAINS AND
PATCHY AREAS OF THE EASTERN PLAINS AND INTO THE EARLY MORNING.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...
LOWEST DEWPOINTS AND HUMIDITIES WILL CONTINUE TO BE IN THE
NORTHWESTERN SECTIONS OF THE STATE TODAY...AND THIS DRIER AIR WILL
SPREAD INTO CENTRAL AREAS THROUGH THE WEEK. IN
ADDITION...TEMPERATURES WILL WARM SOME AS UPPER LEVEL HIGH BUILDS
INTO NEW MEXICO AND THUNDERSTORM ACTIVITY DECREASES SUBSTANTIALLY.
STORMS WILL REMAIN WIDELY SEPARATED AND ISOLATED OVER THE CENTRAL TO
SOUTHWESTERN MOUNTAINS FOR THURSDAY AND INTO THE WEEKEND. A BACK
DOOR COLD FRONT IS EXPECTED TO ENTER THE NE PLAINS SOMETIME ON
SATURDAY...BUT FORECAST MODELS ARE STILL A LITTLE VAGUE AS TO THE
STRENGTH AND TIMING OF THIS FEATURE. ADDITIONAL SHOWERS AND STORMS
COULD FOCUS ON THIS BOUNDARY IN THE NE PLAINS...AND COULD CARRY ON
INTO NEXT WEEK.

52

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  56  93  58  94 /  10   5   0   5
GALLUP..........................  51  88  50  89 /  10   5   0   5
GRANTS..........................  50  90  51  90 /  10   5   5   5
GLENWOOD........................  57  93  56  94 /  20   5  10  10
CHAMA...........................  43  82  44  85 /  10   5   0   5
LOS ALAMOS......................  50  87  52  88 /  10   5   5   5
RED RIVER.......................  39  78  39  81 /  20  10   5  10
TAOS............................  47  88  47  89 /  10  10   5   5
SANTA FE........................  52  88  57  89 /  20  10   5   5
SANTA FE AIRPORT................  53  89  55  91 /  20   5   5   5
ESPANOLA........................  51  92  52  93 /  10   5   5   5
ALBUQUERQUE HEIGHTS.............  64  91  66  94 /  10   5   5   5
ALBUQUERQUE VALLEY..............  59  92  62  94 /  10   5   5   5
ALBUQUERQUE FOOTHILLS...........  60  88  62  94 /  10   5   5   5
ALBUQUERQUE WEST MESA...........  62  92  64  99 /  10   5   5   5
SOCORRO.........................  60  91  61  90 /  30   5  10   5
SANDIA PARK/CEDAR CREST.........  49  80  54  83 /  20   5   5   5
MORIARTY/ESTANCIA...............  52  88  53  91 /  30  10   5   5
CARRIZOZO.......................  57  93  58  93 /  30  10  10   5
RUIDOSO.........................  52  82  52  83 /  30  10  10  10
RATON...........................  50  88  48  90 /  30  10   5   5
LAS VEGAS.......................  51  86  52  87 /  30  10   5   5
ROY.............................  55  86  58  88 /  30   5   5   5
CLAYTON.........................  58  89  61  93 /  20   5   5   5
SANTA ROSA......................  57  93  58  97 /  30   5   5   5
TUCUMCARI.......................  62  95  64  98 /  20   5   5   5
FORT SUMNER.....................  62  94  63  96 /  30   5   5   5
CLOVIS..........................  62  93  64  97 /  20   5   5   5
PORTALES........................  62  91  65  97 /  20  10   5   5
ROSWELL.........................  65  97  66 100 /  20  10  10   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

43/52
Hazardous weather outlook, Aug 20, 5:27 AM MDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
527 AM MDT WED AUG 20 2008

NMZ001>021-026-211200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
527 AM MDT WED AUG 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
THUNDERSTORMS COULD PRODUCE HEAVY RAIN. THE STORMS SLOW MOVEMENT
COULD ALSO CONTRIBUTE TO MINOR FLOODING ALONG SMALL STREAMS AND
CREEKS AND PONDING OF WATER ON STREETS THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

40

In the hours before

Special weather statement, Aug 20, 3:19 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
319 PM MDT WED AUG 20 2008

NMZ008-009-015-202200-
LOWER RIO GRANDE VALLEY-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO
AREA-WEST CENTRAL MOUNTAINS-
319 PM MDT WED AUG 20 2008

...STRONG THUNDERSTORM MOVING OVER SOUTHWEST VALENCIA AND
NORTH CENTRAL SOCORRO COUNTIES...

AT 313 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 20 MILES WEST OF BELEN. MOVEMENT
WAS SOUTHEAST AT 10 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTH CENTRAL SOCORRO
COUNTY BETWEEN THE COUNTY LINE AND BERNARDO AND VEGUITA.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

50
Local storm report, Aug 20, 3:37 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
337 PM MDT WED AUG 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             BUENA VISTA             35.91N 105.25W
08/20/2008  E0.88 INCH       MORA               NM   POST OFFICE

&&

MAF
Special weather statement, Aug 20, 3:42 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
342 PM MDT WED AUG 20 2008

NMZ016-017-202230-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-LINCOLN COUNTY HIGH
PLAINS/HONDO VALLEY-
342 PM MDT WED AUG 20 2008

...STRONG THUNDERSTORM MOVING OVER NORTH CENTRAL LINCOLN
COUNTY...

AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 17 MILES NORTHEAST OF JICARILLA.
MOVEMENT WAS SOUTHEAST AT 8 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL CENTRAL LINCOLN
COUNTY.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.

50
Special weather statement, Aug 20, 3:45 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
345 PM MDT WED AUG 20 2008

NMZ011-012-202215-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
345 PM MDT WED AUG 20 2008

...STRONG THUNDERSTORM MOVING OVER TORRANCE COUNTY...

AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 16 MILES EAST OF CLINES CORNERS.
MOVEMENT WAS SOUTH AT 20 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE MILAGRO AND PINTADA.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

50
Local storm report, Aug 20, 4:06 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
406 PM MDT WED AUG 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     HAIL             16 E CLINES CORNERS     35.01N 105.39W
08/20/2008  E1.75 INCH       TORRANCE           NM   PUBLIC

&&

50
Special weather statement, Aug 20, 4:39 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
439 PM MDT WED AUG 20 2008

NMZ016-017-202330-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-LINCOLN COUNTY HIGH
PLAINS/HONDO VALLEY-
439 PM MDT WED AUG 20 2008

...STRONG THUNDERSTORM MOVING OVER NORTH CENTRAL LINCOLN
COUNTY...

AT 437 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO
50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 18 MILES SOUTHEAST
OF CORONA. MOVEMENT WAS SOUTHEAST AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL CENTRAL LINCOLN
COUNTY.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 6:19 PM MDTSevere Thunderstorm WarningABQSanta Fe, Torrance56 min
Aug 20, 2:59 PM MDTAreal Flood AdvisoryABQMora, San Miguel2 hr
Aug 20, 3:04 PM MDTSevere Thunderstorm WarningABQMora, San Miguel56 min
Aug 20, 3:47 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance58 min
Aug 20, 4:19 PM MDTAreal Flood AdvisoryABQLincoln116 min
Aug 20, 5:21 PM MDTAreal Flood AdvisoryABQLincoln, Socorro114 min
Aug 20, 5:45 PM MDTSevere Thunderstorm WarningABQLincoln60 min

Nearby

Flash Flood Warnings in New Mexico, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.